# SDR SWIA202053759

- Difficulty date: September 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI COMPARTMENT LT FWD DOOR STOP FITTING ON SURROUND GOUGED ON UPPER EDGE, MARKED.  C-CHECK RO 10/29/2020.  EVAULATED AND DETERMINED DAMAGE TO BE OUT OF LIMITS.  INSTALLED NEW AVIONICS COMPARTMENT LT DOOR SURROUND STOP FITTING, REF CRJ200 SRM.  OPERATIONAL, RIGS, AND LEAK CHECKS ARE GOOD AT THIS TIME.
